# SDR SWIA201438798

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,462 hours, 25,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD UPPER GUIDE CHAFED.  C-CHECK, MEASURED  THE DEPTH OF THE CHAFING ON THE FWD UPPER PAX DOOR CENTERING PLATE AT .022".  MAXIMUM ALLOWABLE DEPTH OF DAMAGE IS .040"? IAW REO.  THIS DAMAGE IS WITHIN LIMITS.
